The Transactions on Combinatorics (TOC) is a publication of the University of Isfahan in English. TOC is an international mathematical journal founded in 2011. It carries original research articles in the field of combinatorics. TOC aims to reflect the latest developments in combinatorics and promote international academic exchanges. TOC is an international open access journal. There is no publication charge. TOC publishes 4 issues in each year. The publication time of these issues are as follows: First issue at the end of March, second issue at the end of June, third issue at the end of September and fourth issue at the end of December.
Current Issue: Volume 4, Issue 2, June 2015, Page 1-68
Unicyclic graphs with strong equality between the 2-rainbow domination and independent 2-rainbow domination numbers
J. Amjadi; M. Chellali; M. Falahat; S. M. Sheikholeslami